Library Subscription: Guest
Begell Digital Portal Begell Digital Library eBooks Journals References & Proceedings Research Collections
International Journal of Fluid Mechanics Research
ESCI SJR: 0.206 SNIP: 0.446 CiteScore™: 0.5

ISSN Print: 2152-5102
ISSN Online: 2152-5110

Volumes:
Volume 47, 2020 Volume 46, 2019 Volume 45, 2018 Volume 44, 2017 Volume 43, 2016 Volume 42, 2015 Volume 41, 2014 Volume 40, 2013 Volume 39, 2012 Volume 38, 2011 Volume 37, 2010 Volume 36, 2009 Volume 35, 2008 Volume 34, 2007 Volume 33, 2006 Volume 32, 2005 Volume 31, 2004 Volume 30, 2003 Volume 29, 2002 Volume 28, 2001 Volume 27, 2000 Volume 26, 1999 Volume 25, 1998 Volume 24, 1997 Volume 23, 1996 Volume 22, 1995

International Journal of Fluid Mechanics Research

DOI: 10.1615/InterJFluidMechRes.v35.i4.60
pages 365-373

Numerical Solution to the MHD Flow of Micropolar Fluid Between Parallel Porous Plates

D. Srinivasacharya
Department of Mathematics, National Institute of Technology, Warangal-506004, India
Mekonnen Shiferaw
Arba Minch University, Department of Mathematics, Arba Minch, Ethiopia

ABSTRACT

The steady flow of an incompressible and electrically conducting micropolar fluid flow through a parallel porous plates is studied. A constant pressure gradient is assumed along the direction of the fluid and the flow is subjected to a uniform magnetic field perpendicular to the flow direction. The governing equations are reduced to nonlinear coupled ordinary differential equations using similarity transformations. The resulting equations are then solved numerically by quasilinearization technique. The profiles of velocity and microrotation components are presented for different micropolar fluid parameters and magnetic parameter. The skin friction at the plates has also been calculated.